# SDR AALA201611219004

- Difficulty date: November 2, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 48,006 hours, 27,536 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5323039820101
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE FRAME 32, STRINGERS 42-43R.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DRAWING  D53231533.
